# SDR IXXA96106

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26014112
- Condition: Failed
- Location: Mlg
- Part time: 460 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING TSJU, THE NR 3 AND NR 8 TIRES BLEW, LOCAL TOWER CLOSED RUNWAY UNTIL THE A/C COULD BE REMOVED.  THE NR 3 TIRE EXIBITED MULTIPLE FLAT SPOTS AND THE NR 8 TIRE HAD ONE FLAP SPOT.  SUBSEQUENT DAMAGE OF THE NR 4 BRAKE LINE OCCURRED.  MAINTENANCE REPLACED BLOWN TIRES, ADJACENT TIRES, NR 8 ANTI-SKID TRANSDUCER, NR 4 BRAKE LINE, AND BLED ALL BRAKES IAW THE DOUGLAS MM AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
